# SDR USAA070142

- Difficulty date: February 27, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N404US
- Make and model: Boeing 737401
- Aircraft serial: 23886
- Aircraft time: 50,025 hours, 50,025 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 850-890 STR 2R - 2L, SKIN DEEPLY GOUGED/CHAFED AT FRONT OF DORSAL MOUNT.  INSTALLED DOUBLER & TRIPLER PER EA 98446, DEFECT SIZE: 16"L X 1"W X .010"D.
